Generalized skew derivations with nilpotent values on left ideals of rings and Banach algebras

Cheng Kai Liu, Hung Yuan Chen, Pao Kuei Liau

Research output: Contribution to journalArticle

8 Citations (Scopus)


Applying the extended Jacobson density theorem for rings with automorphisms and skew derivations, we characterize a generalized skew derivation of rings or Banach algebras so that the values of on a left ideal are nilpotent. The analogous results for -algebras and standard operator algebras on Banach spaces are also described.

Original languageEnglish
Pages (from-to)453-465
Number of pages13
JournalLinear and Multilinear Algebra
Issue number4
Publication statusPublished - 2014 Apr 1


All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this